# SDR ABXA010898

- Difficulty date: May 17, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 38,250 hours, 41,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J0602283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING STRUCTURE AND SEVERAL POPPED FASTENERS ALONG BOTTOM OF FORWARD LOWER CARGO COMPARTMENT DOOR CUTOUT.  INSTALLED NEW PAN AND REPAIRED AREA IAW DC-9 SRM 53-05.
